Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On rapidly mixing transformations and an application to continued fractions


Authors: M. Kac and Harry Kesten
Journal: Bull. Amer. Math. Soc. 64 (1958), 283-287
DOI: https://doi.org/10.1090/S0002-9904-1958-10226-8
Correction: Bull. Amer. Math. Soc., Volume 65, Number 2 (1959), 67--67
MathSciNet review: 0097114
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Paul Lévy, Theorie de l'addition des variables aleatoires, Paris, Gauthier-Villars, 1937, page 298 ff.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10226-8